Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 5 > No. 3

 
   

Non-Linear Filter Response Distributions of Natural Images and Applications in Image Processing

PP: 367-389
Author(s)
A. Balinsky, N. Mohammad,
Abstract
Statistics of natural images have shown to be non-Gaussian quantities displaying high kurtosis, heavy tails and sharp central cusps, i.e. sparse distributions. In this paper we extend on these results to show that the non-linear filter response distributions of natural colour images are also sparse. We then incorporate the statistics of natural images into Bayesian models to illustrate image processing applications in colorization of gray images, compression of colour images and reconstruction of chroma channels from corrupted data.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved